Approximation by univariate and bivariate splines

Nürnberger, Günther

Document Type: Book chapter
Year of publication: 1993
Book title: Second International Colloquium on Numerical Analysis
Page range: 143-153
Place of publication: Utrecht
Publishing house: VSP
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Nürnberger, Günther (1993) Approximation by univariate and bivariate splines. Utrecht 143-153 [Book chapter]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item